Parabolic subgroups in3D4 (R)

E. Plotkin

Research output: Contribution to journalArticlepeer-review


We describe parabolic subgroups in the Chevalley group of crossed type3D4 over a commutative local ring. Previously the analogous question was considered for groups of normal and certain crossed types in RZhMat, 1976, 10A152; 1977, 10A302; 1978, 6A476; 1980, 5A437.
Original languageAmerican English
Pages (from-to)106-113
JournalZapiski Nauchnykh Seminarov POMI
StatePublished - 1980

Bibliographical note

Another version - J. Sov. Math. 24 (1984), no. 4,


Dive into the research topics of 'Parabolic subgroups in3D4 (R)'. Together they form a unique fingerprint.

Cite this